Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 18, NWS Pueblo, CO

July 24, 2025Custer County, Fremont County, Saguache County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 24, 2025, 2:52 PM MDT for Custer County, Fremont County, Saguache County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2025, 2:52 PM MDT (20:52 UTC)
Expired
Jul 24, 2025, 5:15 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Custer County, CO, Fremont County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 3:55 PM MDTRAIN 0.957 Ese Texas Creek, COPea sized hail also reported.
Jul 24, 4:00 PM MDTRAIN 2.233 N Hillside, CORain gauge north of Hillside, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

387 
WGUS55 KPUB 242052
FFWPUB
COC027-043-109-242315-
/O.NEW.KPUB.FF.W.0018.250724T2052Z-250724T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
252 PM MDT Thu Jul 24 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Western Fremont County in central Colorado...
  Northeastern Saguache County in central Colorado...
  Northwestern Custer County in southeastern Colorado...

* Until 515 PM MDT.

* At 252 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 0.5 inches of rain have 
  fallen. Very heavy rain is continuing to fall. Additional rainfall 
  amounts of 1 to 1.5 inches are possible in the warned area. Heavy 
  rain has fallen over this area over the last couple of days. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Texas Creek, Cotopaxi, Coaldale, Howard and Hillside.

This includes the following high risk locations...
Cutty's Resort On Hayden Creek Road, Big Cottonwood Creek along 
County Road 40 and Cottonwood Creek at County Road 39 and Highway 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3839 10595 3863 10552 3826 10531 3820 10528
      3820 10573 3820 10575 3837 10599

FLASH FLOOD...RADAR INDICATED

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:35 PM MDT, 17 minutes earlier. Its key messages:

  • Widespread showers and thunderstorms will continue into the evening, with the main storm risks being excessive rainfall and flash flooding. One or two strong/severe storms are possible into early evening along and east of I-25, with quarter size hail and wind gusts over 60 mph.
  • Flash Flood Watch this afternoon and evening for Huerfano and Las Animas counties, along with the Sangre de Cristo Mountains. Especially watching the Sangres, where heavy rain has fallen the past few days.
  • Drier and hot for the weekend into early next week, before moisture returns for mid to late next week.
Area forecast discussion, Jul 24, 2:35 PM MDT, 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
235 PM MDT Thu Jul 24 2025

.KEY MESSAGES...

- Widespread showers and thunderstorms will continue into the
  evening, with the main storm risks being excessive rainfall
  and flash flooding. One or two strong/severe storms are
  possible into early evening along and east of I-25, with
  quarter size hail and wind gusts over 60 mph.

- Flash Flood Watch this afternoon and evening for Huerfano and
  Las Animas counties, along with the Sangre de Cristo
  Mountains. Especially watching the Sangres, where heavy rain
  has fallen the past few days.

- Drier and hot for the weekend into early next week, before
  moisture returns for mid to late next week.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 210 PM MDT Thu Jul 24 2025

Widespread shower/thunderstorm activity over the mountains and
valleys at mid-afternoon, with bulk of the activity west of I-25
as of 2 pm. Already seeing some pockets of heavier rainfall over
mainly the higher terrain, and will continue to monitor for
potential flash flooding, especially over the Sangres, where
heavy rainfall/minor flooding has occurred the past few days,
especially above Sand Dunes NP. CAMs suggest activity pushes
east into the I-25 and onto the plains 5pm-8pm time frame, with
perhaps some stronger/windier storms on the plains as larger
scale outflows develop. Suppose we could get some marginally
severe hail out of a storm or two, though shear (0-6km 20-25
kts) and CAPE (700-1400 J/KG) aren't particularly strong/high.

Activity slowly wanes by late evening, though a few showers will
linger past midnight, mainly along and east of I-25. On Friday,
pocket of dry air begins to rotate into the area, which will
begin to suppress convection, especially along the Continental
Divide. Overall, still a chance for an afternoon storm at many
mountain/valley/I-25 locations, though storm strength will be
weaker and rainfall amounts lighter as moisture/instability
decrease. Max temps will begin to creep upward a few degf as air
mass dries out, though readings will still be at or slightly
below seasonal averages.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 322 AM MDT Thu Jul 24 2025

Overall, there is decent agreement between the operational
guidance and low ensemble spreads through the extended period.
Drier and hot conditions are expected over the weekend into
early next week before monsoonal moisture returns to the area.

Friday night through Monday...large high pressure is forecast to
build across the Central Plains, and cut off the main moisture
plume across Colorado. A few thunderstorms will be ongoing
Friday evening, mainly across the Palmer Divide and Raton Mesa.
These storms will quickly weaken as they shift eastward towards
the Kansas border, with dry conditions by Saturday morning.

The main moisture plume is forecast to cut off by Saturday, with
broad southwesterly flow moving across the region. PWAT values
are forecast to fall dramatically, with much drier air across
the Intermountain West. Dewpoints are forecast to fall into the
30s and 40s from the I-25 corridor, west, while dewpoints fall
into the 50s across the Plains. With drier air in place,
thunderstorms potential goes down. Residual moisture over the
Mountains may lead to a couple of thunderstorms Saturday
afternoon, and likely dry across the region on Sunday. Humidity
values will be low along the Continental Divide and San Luis
Valley, and spotty near critical fire weather conditions are
possible Saturday and Sunday. The limiting factor will be winds,
which are forecast to remain under 25 mph. Temperatures will
warm over the weekend with the Plains seeing mid 90s to lower
100s, while the San Luis Valley heats into the 80s for the
weekend.

By Monday, moisture begins to return to the area. PWAT values
increase along with low level moisture. Energy is forecast to
lift northward out of New Mexico by Monday afternoon, with an
increase in showers and thunderstorms forecast across the higher
terrain. Temperatures will remain hot, with the Plains
approaching 100 degrees and 80s across the San Luis Valley.

Tuesday through Thursday...the upper ridge continues over the
Central Plains, with the monsoonal moisture tap increasing
across Colorado. Multiple waves in southerly flow are forecast
to lift northward out of the Desert Southwest for mid to late
week. PWAT values are forecast increase in access of 1 inch, and
daily rounds of showers and thunderstorms are forecast Tuesday
through Friday. This will include the potential for locally
heavy rainfall and possible flash flooding. Initial development
is forecast over the Mountains, then spreading northeast into
the Pikes Peak Region and portions of the Plains each day.
Temperatures will also begin to cool, with highs in the 80s by
Thursday.  Mozley

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1124 AM MDT Thu Jul 24 2025

VFR early this afternoon, then showers and thunderstorms develop
at mid afternoon and impact the terminals 22z-03z. Reduced CIGS
and VIS in heavy rain along with gusty outflow winds to near 40
kts are possible. VCSH will likely continue at KCOS and KPUB
into this evening before dissipating toward 06z, then VFR
overnight into Fri morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for COZ072>075-087-088-
094.

&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jul 24, 12:01 PM MDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1201 PM MDT Thu Jul 24 2025

COZ058>089-093>099-251815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1201 PM MDT Thu Jul 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will increase in coverage and intensity
today, with the main risks being excessive rainfall and flash
flooding. Quarter size hail, gusty winds over 60 mph, and
frequent lightning will also be possible with the strongest
thunderstorms today from the eastern mountains into the southeast
plains. The highest risk for flash flooding today will be over the
Sangre de Cristo Range and the southern I-25 corridor, where a
Flash Flood Watch is in effect from Noon through 9 PM. Never drive
through flooded roadways and seek higher ground if area creeks
and streams rise out of their banks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms continue Friday, though we begin to see
a decrease in coverage and intensity, along with lesser rainfall
amounts. Showers and storms will likely remain over and more near
to the mountains on Friday. The main risks with these storms will
be frequent lightning, small hail, and outflow winds gusting to 55
mph.

Drier conditions are expected for the weekend along with hot
temperatures. Highs on the Plains will approach 100 degrees.
Spotty, near critical fire weather conditions will be possible
along the Continental Divide and San Luis Valley over the weekend.

Moisture returns to the region Tuesday through Wednesday, with
increasing showers and thunderstorms across the region. Initial
development is forecast over the Mountains, spreading east into
the Plains during the evening hours.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/EHR

In the hours before

Special weather statement, Jul 24, 1:46 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
146 PM MDT Thu Jul 24 2025

COZ071-242015-
Southern San Luis Valley CO-
146 PM MDT Thu Jul 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES THROUGH 215 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manassa, or 22 miles south of San Luis Valley Airport. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manassa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3718 10595 3719 10572 3705 10568 3704 10593
TIME...MOT...LOC 1946Z 354DEG 3KT 3712 10583

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 1:52 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Thu Jul 24 2025

COZ076-077-242015-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
152 PM MDT Thu Jul 24 2025

...A STRONG THUNDERSTORM WILL CONTINUE TO PRODUCE LOCALLY HEAVY RAIN
OVER CENTRAL FREMONT COUNTY THROUGH 215 PM MDT...

At 151 PM MDT, Doppler radar was tracking a strong thunderstorm near
Waugh Mountain, or 53 miles southwest of Colorado Springs, moving
south at 10 mph.

HAZARD...Locally heavy rain and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Heavy rain could cause streams to rise quickly across
         central Fremont county.

Locations impacted include...
Waugh Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3859 10576 3859 10559 3842 10564 3843 10573
TIME...MOT...LOC 1951Z 000DEG 11KT 3851 10572

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 2:10 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
210 PM MDT Thu Jul 24 2025

COZ071-242045-
Southern San Luis Valley CO-
210 PM MDT Thu Jul 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COSTILLA AND
EASTERN CONEJOS COUNTIES THROUGH 245 PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of San Acacio, or 21 miles southeast of San Luis
Valley Airport. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
San Acacio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3713 10576 3723 10574 3722 10555 3707 10559
TIME...MOT...LOC 2009Z 282DEG 4KT 3716 10568

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 2:21 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Thu Jul 24 2025

COZ076-077-242045-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
221 PM MDT Thu Jul 24 2025

...THUNDERSTORM CLUSTER WILL PRODUCE HEAVY RAIN ACROSS CENTRAL
FREMONT COUNTY THROUGH 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking strong thunderstormS over
Texas Creek, or 50 miles southwest of Colorado Springs. This
thunderstorm was nearly stationary.

HAZARD...Heavy rain and Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Texas Creek.

Thunderstorm mergers in the area across central Fremont county will
likely merge and produce locally heavy rain and small hail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3832 10558 3850 10575 3861 10557 3842 10538
TIME...MOT...LOC 2018Z 240DEG 4KT 3840 10558

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Hodanish
Special weather statement, Jul 24, 2:27 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
227 PM MDT Thu Jul 24 2025

COZ081-242100-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
227 PM MDT Thu Jul 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 300 PM MDT...

At 227 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 31 miles northwest of Colorado Springs. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Teller
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10518 3903 10527 3904 10533 3913 10533
TIME...MOT...LOC 2027Z 282DEG 4KT 3911 10529

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 24, 2:41 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
241 PM MDT Thu Jul 24 2025

COZ072-073-076>078-242115-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
241 PM MDT Thu Jul 24 2025

...A LARGE THUNDERSTORM CLUSTER WILL IMPACT SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 315
PM MDT...

At 238 PM MDT, Doppler radar was tracking strong thunderstorms over
the greater Cotopaxi/Texas Creek area or 56 miles southwest of
Colorado Springs. This complex of storms was showing little
movement.

HAZARD...Very heavy rain, Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Heavy rain will impact the region. Flash flooding could
         occur with these storms and a flash flood warning may be
         needed if these storms do not weaken and or remain
         stationary for a period time. Small hail a gusty winds to
         40 mph will also be possible.

Locations impacted include...
Texas Creek, Howard, Cotopaxi, Coaldale, and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3838 10594 3858 10567 3842 10540 3804 10557
TIME...MOT...LOC 2038Z 282DEG 4KT 3836 10567

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:35 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jul 24, 12:44 AM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more20 hr
Jul 24, 12:44 PM MDTSpecial Weather StatementPUBCostilla31 min
Jul 24, 1:04 PM MDTSpecial Weather StatementPUBChaffee26 min
Jul 24, 1:08 PM MDTSpecial Weather StatementPUBFremont22 min
Jul 24, 1:22 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 24, 1:46 PM MDTSpecial Weather StatementPUBConejos29 min
Jul 24, 1:52 PM MDTSpecial Weather StatementPUBFremont23 min
Jul 24, 2:10 PM MDTSpecial Weather StatementPUBCostilla35 min
Jul 24, 2:21 PM MDTSpecial Weather StatementPUBFremont24 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 24, 2:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 24, 3:11 PM MDTSpecial Weather StatementPUBChaffee34 min
Jul 24, 4:06 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 24, 4:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jul 24, 4:22 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 24, 4:34 PM MDTSpecial Weather StatementPUBCuster26 min
Jul 24, 4:51 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo84 min
Jul 24, 4:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 24, 4:57 PM MDTSpecial Weather StatementPUBOtero33 min
Jul 24, 5:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Jul 24, 5:54 PM MDTSpecial Weather StatementPUBPueblo51 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.